# SDR AALA202209152090

- Difficulty date: August 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 25,982 hours, 3,450 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: 5270932925
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202208162090: REPLACED DOOR SEAL PER SOPM 20-50-24..** (CLOSED)
